# SDR SWAA2019032230914

- Difficulty date: March 1, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 26,376 hours, 15,468 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A651624
- Part serial: 0275
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR NR 4 BEAM IN THE RADIUS ADJACENT TO THE INNER TORQUE BOX MOUNT BOLT CRACKED.  R&R R1 DOOR PR SRM.
